Chronic diarrhoea

I have had chronic diarrhoea for three days now. It is not food poisoning. I am taking 100 mcg of levo which is self prescribed from the 75 mcg my endo had me on. I felt 'better' when I started the increase 3 weeks ago; I no longer know the true meaning of that word. I ahve lost 7 lbs in that time too. Has the thyroxine found a high level and is now making me hyper in my digestion/body etc?

3 Replies
oldestnewest

Archaepon,

Being over medicated can certainly cause diarrhoea and weight loss. The sooner you arrange your thyroid blood test to check the better.

2 likes
Reply

Thanks for your kind replies. Sorry to have posted so many times. (I am guessing that my GP will diagnose food poisoning as an initial diagnosis.) I will have to book a blood test for another day; it won't be done as I am in the surgery. Unless he is used to taking bloods. This ain't much fun again.

Reply

Drinking San Pellegrino or Volvic sparkling waters may help to alleviate symptoms due to high levels if silica.

Hope you soon feel better ....

2 likes
Reply

You may also like...